# SDR A6WA2019121047043

- Difficulty date: December 5, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,115 hours, 36,801 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: D7GRZ
- Condition: Damaged
- Location: Ac Buss
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AC SERVICE BUSS CAUTION. RELAY K4XA WAS FOUND OVERHEATED AND ELECTRICALLY CHARRED.  RELAY IS LOCATED UNDER THE COCKPIT FLOOR ON THE RH RELAY TRAY. THIS WAS REPORTED TO ME BY AVIONICS TECH DURING MAINTENANCE.  AIRCRAFT REMOVED FROM SERVICE  FOUND RING TERMINALS LOOSE ON CONTACTOR K4XA NAD BLACK SOOT SURROUNDING SAME CONTACTOR REPLACED K4XA AND CHECKED AC SERVICE BUS DC SERIVCE BUS AND SERVICE TRU ALL GOOD S/N OFF CM-44617 S/N ON CU-04076  JLC
